MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO NEEDLE-PRO STANDALONE; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. JELCO NEEDLE-PRO STANDALONE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 4291
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle wasn't secured when prepped for use.The needle can be screwed back on to secure but was frequently coming loose.The event occurred while in use with patient.This resulted in multiple sticks for the patient due to the medication not all being administered to the patient, or the needle staying in the patient.There were two administrations for medications required.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.D4.Primary udi number: the primary di# has been used as the lot/serial information is unknown.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H6: evaluation codes update.115 unopened original packages of the product were returned for the investigation.The devices were visually inspected and functionally tested.The reported complaint was not duplicated.The complaint is not confirmed.The devices worked as intended.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
JELCO NEEDLE-PRO STANDALONE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21560247
Report Number3012307300-2025-02632
Device Sequence Number4373552
Product Code FMI
UDI-Device Identifier20351688046816
UDI-Public(01)20351688046816
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4291
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexUnknown